# SDR 2003FA0001007

- Difficulty date: August 8, 2003
- Submitted: October 6, 2003
- Operation: General aviation
- Aircraft: N1039U
- Make and model: Piper PA-34-200
- Aircraft serial: 347250024
- Engine: Lyc IO360C1E6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 38135015
- Condition: Broken
- Location: Engine Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYL STUDS BROKEN.  CYL BACKED OFF ENGINE.
